# SDR C2XA98IA472

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145
- Aircraft serial: 145005
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 13-18
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CENTER FLOORBEAM BUTTSTRAP WAS FOUND TO BE CORRODED FROM FRAME 13 TO FRAME 18.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SECTION OF BUTT STRAP AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
